# SDR 7C7A2025081600037

- Difficulty date: August 16, 2025
- Submitted: August 16, 2025
- Operation: Air carrier
- Aircraft: N627NP
- Make and model: Boeing 757-2B7
- Aircraft serial: 27808
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Gouged
- Location: Zone 400
- Part time: 81,956 hours, 27,924 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE REVERSE FLOW CHECK CONTROL LINE FOUND GOUGED.
